# SDR UALA2010100403669

- Difficulty date: October 2, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,060 hours, 8,345 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACKS AT SEATS 23AB & JK, FAILED.  R & R BATTERY PACKS FOR EMERGENCY LIGHTS AT SEAT ROW 23AB AND 23JK PER MM, AND OPS CHECK GOOD ON NON ROUTINE 2273N00390.
